MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DELTA CTA HEAD REAMING GUIDE; EXTREMITY INSTRUMENTS : SIZING/MEASURING INSTRUMENTS

DEPUY FRANCE SAS - 3003895575 DELTA CTA HEAD REAMING GUIDE; EXTREMITY INSTRUMENTS : SIZING/MEASURING INSTRUMENTS
Model Number 2307-82-001
Medical Device Problem Codes Device-Device Incompatibility (2919); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Not Applicable (3189)
Date of Event 12/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device was reviewed and it was noted there were several deep scratches and gauges on both devices.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During preparation of the proximal humerus for the cta head the reamer guide was mounted on to the humeral stem.While reaming with the cta-head-reamer, the reamer suddenly blocked in the reamer-guide.This turned pressure on the humeral stem and generated a fracture of the proximal humerus.This fracture had to be fixed with sutures.The operation could be completed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Corrected h6.Medical device problem code.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.  h11 additional narrative: corrected: d2b.  if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DELTA CTA HEAD REAMING GUIDE
Common Device Name
EXTREMITY INSTRUMENTS : SIZING/MEASURING INSTRUMENTS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 -098
Manufacturer Contact
kara ditty-bovard
1210 ward avenue
west chester, PA 19380
6107428552
MDR Report Key8252976
Report Number1818910-2019-81088
Device Sequence Number2280163
Product Code HWT
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-82-001
Device Catalogue Number230782001
Device Lot Number5249135
Date Returned to Manufacturer01/14/2019
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/21/2018
Supplement Date Received by Manufacturer03/01/2021
06/29/2026
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date03/07/2021
06/29/2026
Date Device Manufactured08/18/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale